# SDR SIMA20230130003

- Difficulty date: January 30, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 20,580 hours, 13,203 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: 17031107051
- Condition: Cracked
- Location: Lh Wing Spar 1
- Component: Spar I, Outboar
- Component part number: 17031107051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SPAR I OUTBD END CRACKED 3 CRACKS 1.75 INCHES. (MAJOR REPAIR)-C/A-RAR LH WING SPAR I OUTBOARD END IAW EMB 175 SRM 51-40-08.
